Join the 'Edema' group to help and get support from people like you.
We found 67 questions associated with the 'Edema' topic.
Posted 31 Aug 2013 • 8 answers
My husband is taking a 10 day regime of 10 mg Prednisone and tapering off over a 10 day period. This is after being on Solumedrol IV in the hospital for an exacerbation of his COPD. He has only had the edema for 2 days.
I have been wondering about asking my pain doctor to prescribe an anti-depressant to help with pain?
Posted 3 Mar 2011 • 38 answers
I have tried Cymbalta but couldnt take it due to side effects of extreme edema in my hands, feet and face. I have tried Lyrica and gabapentin too but cant take either of those due to unpleasant side effects.I am wanting to find out if most of you who take an antidepressant/anticonvulsant think it... read more
Posted 9 Sep 2013 • 3 answers
My cousin has weeping leg edema, very painful, and his internist diagnosed it as cellulitis - He is 79 yrs old with emphysema - and not improving on an antibiotic - Is there a specialist he can see for this condition
Posted 20 Jul 2013 • 4 answers
I've heard about this drug before and didn't realize until recently that it was the same as the drug most Transgendered individuals call simply "spiro." The feminizing effects of this drug are not listed here. As a MTF Transgenderist individual my self; that's how I... read more
Posted 23 Sep 2016 • 8 answers
My doctor started tapering me off of clonazepam 2 weeks ago. I had only been taking it about 6 months, .5mg 2x a day. He had me cut one of those doses in half only. I figured it wouldn't be a big deal, but oh my god, the symptoms. It's not anxiety, but a whole host of physical symptoms I... read more
Posted 15 Nov 2011 • 1 answer
Posted 14 Apr 2012 • 14 answers
Has anyone who used the Butrans patch end up having leg edema so bad that they had to stop?? I was on the 20mg patch and after the second, seven day patch, my legs swelled so bad that I did not know what was happening. I was using tramadol with it. Went to the Dr. because I seriously thought my... read more
Posted 15 Nov 2009 • 5 answers
I have been taking Lasix for the last couple of months to combat the swelling in my feet and legs that other medications have caused. I take the corresponding amounts of potassium supplements needed to counter act a potassium deficiency, which water pills can cause. At 40mg a day I don't seem... read more
Posted 20 Sep 2018 • 1 answer
Posted 17 Dec 2017 • 4 answers
I am on 160mg a day of Lasix. Should it be taken on an empty stomach or with food? I have severe swelling of legs and feet!,
Posted 23 Apr 2016 • 1 answer
Posted 5 Jul 2015 • 1 answer
Posted 11 Feb 2017 • 5 answers
Have trouble walking, itching all over the body, gastric parisis, loss of balance, cornea edema, loss of energy and depression.
Posted 4 Jul 2012 • 1 answer
Does anyone have any remedies that really work? (besides elevating feet and avoiding salt and staying hydrated..) I have been really ill with upper respritory type illness for over week and a half now, so me lying down and elevating (or even sitting and elevating) feet just isn't a very long... read more
Posted 18 Jun 2014 • 1 answer
I am currently 5'4 and 206lbs, and rx'ed Phentermine Hcl 37.5 to help with my weight loss. I already take 40 mg of Lasix, so I know I am not carrying any additional water weight, but I was wondering if it takes a few days to get in my system and begin working? Has anybody experienced this... read more